# SDR A6WA201140070

- Difficulty date: December 18, 2010
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UNDER LBL 9 POST IS TORN AT UPPER HI LITE FASTENER HOLE .  REPAIRED FS 559 WEB UNDER LBL 9 POST AT UPPER HI LITE FASTENER IAW REO 601R-53-41-1321-1.
